# SDR 2005UALA00740

- Difficulty date: August 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 15,246 hours, 6,029 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: NA
- Condition: Faulty
- Location: R Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST FAULTED.   REPLACED EPSU.
